# SDR DALA2019020540755

- Difficulty date: January 17, 2019
- Submitted: February 5, 2019
- Operation: Air carrier
- Aircraft: N913DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53393
- Aircraft time: 59,738 hours, 32,758 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Door
- Condition: Missing
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING #7 LEADING EDGE SLAT TRACK CUTOUT DOOR MISSING. DEFERRED AS PER MD90 CDL 57-30-01 CDL/PLACARD INSTALLED DISPATCH APPROVED. (LP# 3788178)
